

Seiler Tech January 28, 2020 – Agenda at a glance

(Room D & E Kalahari Ballroom)

**Kalahari Resorts - Wisconsin Dells** 

Main Room- All in Room D	Coffee & pastries served from 8:30 to 9:00 a.m.	
9:00 – 9:10 a.m.	Welcome and Introductions Opening Remarks: Tom Seiler, EVP	
9:10 – 10:15 a.m.	Key Note Speaker: Mathias Roehring—Trimble The Trimble TSC7 — Behind the scenes. The journey in development of the data product, how specific decisions were made over 4 years of planning and development. We will shed light into the secret world of product development and provide some insights into the manufacturing and testing of products. 65 minutes.	
10:15 - 10:30 a.m.	Tech Tip: Adding Galileo to your receiver – Holly Urbain	
10:30 - 10:45 a.m.	What's New and Overview of breakout sessions - Holly Urbain	
10:45 - 11:00 a.m.	Break – Coffee, refreshments served in Main Room D. Move to room E or stay in Room D.	

Break Out Rooms – Note we have allowed 5 to 10 minutes between start of each session for room travel/seating.

11:00	a.m	Noon	Room D
-------	-----	------	--------

#### 11:00 a.m. - Noon Room E

**Title:** Real-time Laser Scanning with Trimble X7

**Presenter:** Frank Hahnel -Trimble, Inc.

Length: 1 hour

**Title:** The Role of RTCM Standards in the Surveying Industry

**Presenter:** Joe Sass-Trimble Spectra

Length: 1 hour

# **Description:**

Frank 20+ years' experience in scanning, accident investigation, public safety management, sales, and business development. (more to follow soon)

Description: Highlights: Joe is involved in three different RTCM Special Committees. Joe will review and explain the role that Standards play in our industry. RTCM is related to RINEX is related to NMEA and they all need to sing melodiously together. A new role for RTCM Standards is dealing with the radio layer of RTK. Why is it that sometimes different radio brands work together and sometimes they don't? Special Committee 135 is solving this. And then there is autonomy. Our world is migrating in that direction with trains, marine vessels and eventually cars. Positioning experts will be a necessary component to put all of these disciplines together.

#### Noon to 12:45 p.m. Lunch on your own

# 12:50 - 1:05 p.m. Room D

Title: Working with LandXML Pipe networks in

Trimble Access

**Presenter:** Steve Grady **Length:** 15 minutes

## 1:10 - 1:20 p.m. Room D

**Title: Updates for Firmware** 

**Presenter:** Greg Larson – Seiler Technical Specialist

Length: 10 mins

**Description:** Updating your firmware. Where to

find, how to why you should update.

### Noon to 12:45 p.m. Lunch on your

### 12:50 - 1:20p.m. Room E

**Title:** GeoSLAM- Discovery

**Presenters:** Andrew Robb/Mark Schnesk – Seiler Design

Solutions Length: 30 mins.

**Description:** The new GeoSLAM Discovery mobile scanner matches NC Tech iStar Pulsar 360 camera images with the "unified" Horizon SLAM point cloud, enabling super-fast reality capture of large areas. We will show how this exciting technology works in the field, as well as the back

end data post-processing workflow.



Seiler Tech January 28, 2020 – Agenda at a glance

(Room D & E Kalahari Ballroom)

Kalahari Resorts - Wisconsin Dells

www.seilergeo.com		
Room D - Continued	Room E - Continued	
Time: 1:25 - 1:45p.m. Room D	1:25 - 1:50p.m. Room E	
Title: The Trimble R12	<b>Title:</b> The value of data sharing and how to share data.	
Presenter: Sean Chard – Trimble Inc.	Presenter: Mark Schnesk – Seiler DS	
Length: 20+minutes	Length: 25 minutes	
<b>Description:</b> The R12 is engineered for improved	<b>Description:</b> Site-Vision, GeoSyncGo, Trimble Connect.	
performance in challenging GNSS conditions with ground-	How to take your data collected and share it.	
breaking signal management and rugged durability.		
1:55 - 2:10 p.m. Room D	1:55 - 2:10 p.m. Room E	
Title: What's New with Drones	Title: Training Opportunities	
Presenter: Travis LeMoine	Presenter: Holly Urbain	
Length: 10-15 mins	Length: 10-15 mins	
Description: The latest in drone technology and updates	<b>Description:</b> Seiler offers training opportunities that can	
in industry news.	benefit your workflows and personal skills. Remote	
,	training and on-site training options – review/discuss.	
2:15 - 2:30 p.m. Break (refreshments/snacks) served Room D	2:15 - 2:30 p.m. Break (refreshments/snacks) served Room D	
· · · · · · · · · · · · · · · · · · ·		
2: 30 - 3:00 p.m. Room D	2:30 - 3:00 p.m. Room E	
Title: Equipment Rentals, Maintenance & Service, how	Title: Trimble Protected Plans & My Trimble Protected	
to's and website navigation for form submission.	(MTP). Presenter: Tony Barber	
Presenter(s): Jamie Glazewski – Equipment Technician	Length: 30 mins	
and Joe Jurcevic-Service Manager	<b>Description:</b> Using Trimble's online system My Trimble	
Length: 30 minutes	Protection (MTP) to find your equipment history and hardware,	
	firmware and software expiration dates. Also a discussions of	
Time: 3:10 - 3:35 p.m. Room D	available equipment warranties and protection plans.	
Title: Pix4D Survey	3:10 - 3:25 p.m. Room E	
Presenter: Travis LeMoine - Seiler Microdrones	Title: What's New in SurveyPro v6.6.1 and the New SP20	
Length: 25 mins	Presenter: Jim Nelson	
Description: Photogrammetric mapping and modeling is		
more accessible than ever. Produce survey-grade	<b>Length:</b> 15 minutes <b>Description:</b> Update on firmware to SurveyPro and review	
deliverables such as 3D maps and models from drone		
images	the latest data collector from Spectra Precision.	
Time: 3:40 - 4:00 p.m. Room D	3:30 - 4:00 p.m. Room E	
Title: Trimble Mobile Mapping	Title: What's new in Trimble Access & Trimble Business	
Presenter: Jason Taylor / Steve Tomps	Center	
Seiler Length: 20 mins	Presenter: Holly Urbain	
<b>Description:</b> Trimble Mobile Mapping Overview the	Length: 30 mins	
Benefits, How to's, rentals, and latest news.	<b>Description:</b> The latest updates for TA and TBC	
4:00 - 4:15 pm. Wrap up and prize drawings *note must	4:00 - 4:15 pm. Wrap up and prize drawings *note must	
be present to win.	be present to win.	
-	•	